# SDR CALA2025120311723

- Difficulty date: November 29, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N873UA
- Make and model: Airbus A319-132
- Aircraft serial: 2004
- Aircraft time: 58,997 hours, 36,438 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Warmer
- Part number: 45300015
- Condition: Odor
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT GALLEY COFFEEMAKER 516 GIVES OFF ODOR SIMILAR TO BURNING RUBBER.   SWITCHED OFF COFFEEMAKER.   CONFIRMED WITH CREW HOTPLATE 516 IN AFT GALLEY WAS CAUSE OF THE ODOR. PER FA'S THERE WAS NO SMOKE, ODOR STOPPED WHEN HOTPLATE 516 WAS SWITCHED OFF.  MAINT CHECKED IAW AMM 05-51-10, NO DEFECTS NOTED, POWERED AFT GALLEY SYSTEMS ON WITH NO FINDINGS. NO VISUAL DEFECTS WITH HOTPLATE,  DEFERRED PRECAUTIONARY PER 2522AF CB PULLED.  REPLACED COFFEEWARMER. OPS CHECK GOOD
